MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Failure to Advance (2524); Separation Failure (2547); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 26sep2025.It was reported that the coil got stuck in the catheter.A 12mm x 40cm interlock-35 was selected for portal vein embolization.However, during the procedure, it was noted that the coil got stuck in the catheter and could not be deployed.The procedure was completed using an alternate device.There were no patient complications as a result of this event.However, device analysis revealed the main coil was detached at the coil arm section.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the patient, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.Device evaluated by mfr: the main coil, the introducer sheath and the delivery wire were returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, and it was observed under magnification that the main coil was bent, stretched and detached at the coil arm section.Dimensional inspection of the main coil and delivery wire revealed the components were within specifications.No other issues were identified during the product analysis.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23381340
Report Number2124215-2025-75145
Device Sequence Number8790644
Product Code KRD
UDI-Device Identifier08714729792970
UDI-Public08714729792970
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0032706437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELIVERY CATHETER - 5F TERUMO GLIDE CATHETER
Patient Age65 YR
Patient SexMale